BIGtheme.net http://bigtheme.net/ecommerce/opencart OpenCart Templates
Home / Acne Causes / Does Creatine Cause Acne?
Does Creatine Cause Acne

Does Creatine Cause Acne?

Creatine is a compound that is pretty much like protein mostly found in the cells of skeletal muscles. It functions to produce energy in the cells. Meat is a good source of creatine. That is why most vegetarians have to take supplements of creatine to get adequate amount of it in their bodies. Most body builders use creatine supplements. They can be in forms of capsules, caplets or even powders to be diluted in water.
Creatine is widely used among people doing sports. It can supply the amount of energy needed to gain more power and improve performances especially for high-intensity exercises.

Some of the roles of creatine are:

1.Retaining enough water in muscle cells
2.Normalizing the activity of satellite cells that causes muscle hypertrophy
3.Fixing damaged muscles

Does Creatine Cause Acne?

The majority of creatine manufactures ad users claim that it does not cause acnes. Unfortunately, there has been more and more evidence that it probably does. At least, it worsens acne. There have been some cases when people are having creatine supplementation, acne breaks out. But some argue that the thing that should be blamed is not the creatine itself but the high glycemic diet or dehydration after exercises.

The most rational explanation is that sugar and dehydration trigger hormonal imbalance which later causes acne. However, if the results of some researches on the effects of creatine on the endocrine system are examined thoroughly, it is clear that creatine can either directly cause acne or at least worsen acne.

Because creatine can increase the amount of androgens in body, it becomes very clear that creatine causes or worsens in a lot of cases. To avoid acne outbreaks, some individuals take low dosage of creatine for their supplementation.

The side effect of creatine on acne outbreak is cumulative, meaning that if it is used for a short period of time, it may not cause or worsen acne. Unfortunately, there have been some studies that suggest that acne breakouts can happen even if people only have a short-term use of it and, in some rare cases, acne starts as the supplementation kicks in.

To make everything clear about the impact of creatine on acne outbreak or acne development, more elaborative studies are needed to shed light upon the possibility of creatine triggering acne but, from the studies that have been carried out, all seem to be very conclusive that creatine supplementation contributes to hormonal imbalance that causes acne. What is your experience – does creatine cause acne?

About

Check Also

Acne conglobata

Acne Conglobata

Acne conglobata is a type of severe acne vulgaris. It is often characterized by inflammation ...

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.

Do NOT follow this link or you will be banned from the site!